MAUDE Adverse Event Report: DEPUY IRELAND - 9616671 RECLAIM PRX BDY CONE 24X75; RECLAIM IMPLANT : HIP FEMORAL STEM

DEPUY IRELAND - 9616671 RECLAIM PRX BDY CONE 24X75; RECLAIM IMPLANT : HIP FEMORAL STEM
Model Number 1975-24-075
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Bone Fracture(s) (1870); No Code Available (3191)
Date of Event 06/01/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that patient being revised for suspected loose reclaim stem.After disassembling the stem in surgery, the proximal body was removed from the distal stem.The distal stem was found to be well fixed and not loose.It was discovered that the patient had a proximal femur fracture, unsure if it was caused iatrogenically or if it was already there.Decision was made my surgeon to leave previous reclaim distal stem and implant a new proximal body of a different size even after the rep advised agaist this ans stated it was off label use.Liner and head were also removed and replaced.No further patient information available doi: 2012, dor: (b)(6) 2020, affected side: left hip.
 
Additional Manufacturer Narrative
Product complaint (b)(4).Investigation summary : no device associated with this report was received for examination.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed, and the investigation will be re-opened as necessary.

Brand Name
RECLAIM PRX BDY CONE 24X75
Common Device Name
RECLAIM IMPLANT : HIP FEMORAL STEM
Manufacturer (Section D)
DEPUY IRELAND - 9616671
loughbeg ringaskiddy co.
cork
EI 
MDR Report Key10154233
Report Number1818910-2020-13778
Device Sequence Number2027994
Product Code KWA
UDI-Device Identifier10603295076919
UDI-Public10603295076919
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
K102080
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2020
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/01/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number1975-24-075
Device Catalogue Number197524075
Device Lot Number196700
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 06/01/2020
Supplement Date Received by Manufacturer07/23/2020
Initial Report FDA Received Date06/15/2020
Supplement Report FDA Received Date07/24/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ALTRX +4 NEUT 36IDX58OD; DELTA CER HEAD 12/14 36MM +8.5; RECLAIM PRX BDY CONE 24X75; UNKNOWN HIP FEMORAL STEM (DISTAL STEM); ALTRX +4 NEUT 36IDX58OD; DELTA CER HEAD 12/14 36MM +8.5; RECLAIM PRX BDY CONE 24X75; UNKNOWN HIP FEMORAL STEM (DISTAL STEM)
Outcome Attributed to Adverse Event Required Intervention;
Patient Age70 YR